# SDR CA120327001

- Difficulty date: March 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 51,000 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Condition: Broken
- Location: Nlg Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, THE NOSE GEAR BELLCRANK HAD BEEN FOUND WITH A BROKEN LUG.
